Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

What causes rashes on body after Shingle shot?

Jun 2015
User rating for this question
Answered by

General & Family Physician
Practicing since : 2011
Answered : 3337 Questions
I had a shot given to me at our local CVS on 12/23/13. Just two evenings ago I broke out all over with an itchy rash. Could this rash be a light case of chickenpox? Thank you very much. i I FORGOT TO MENTION IT WAS A SHINGLE SHOT. I APPOLOGIZE.
Posted Wed, 29 Jan 2014 in General Health
Answered by Dr. Polash Sannigrahi 2 hours later
Brief Answer: It can be possible, kindy attach a picture of rash Detailed Answer: Hello Perrine, Thanks for your query. A few percentage of people who take Shingle vaccination may get chicken pox blisters around the vaccination site, but they are harmless and eventually go away on its own without any active management. However, severity increases if the person is immunocompromised (decreased immune status of the body) such as: 1. Old age (>80 years) 2. Suffering from chronic systemic illness like Diabetes, etc. 3. Individuals taking high dose of steroids. 4. Cancer chemotherapy If possible kindly attach a picture of the rash. It will be helpful for us to make a better diagnosis. There is no need to worry, you will be fine. Symptomatic relief from itching can be obtained with application of Calamine lotion over the rashes. Wishing you a good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor